# SDR 2014FA0000325

- Difficulty date: May 5, 2014
- Submitted: May 16, 2014
- Operation: General aviation
- Aircraft: N171TG
- Make and model: Amd FALCON50MYST
- Aircraft serial: 251
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Battery Pack
- Part number: 135687
- Part serial: 2927
- Condition: Overheated
- Location: Irs System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

EMERGENCY BATTERY PACK USED FOR BACK UP ON ACFT IRS SYS, WAS FOUND OVERHEATED AND CASE MELTED AND DEFORMED.  BATTERY WAS LAST SERVICED ON FEB 12, 2013 IAW CMM 24-30-16, REV 2.  BATTERY CURRENTLY HAS A 16M+1M SERVICE TIME LIMIT IAW MFG, CH 5, REV 3, DATED JUNE 2013.  ACFT CHARGING SYS WAS VERIFIED IN WORKING AND NO DEFECT CONDITION.
